# SDR SWIA202164030

- Difficulty date: November 12, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE I/B BUSHINGS ON I/B R/H GROUND SPOILER    (C CHECK RO 1/20/22)   REPLACED INBOARD BUSHING ON INBOARD RH GROUND SPOILER IAW CRJ 200 AMM 20-26-00 AND REO 601R-57-51-982 REV -A  DATED 2022-01-19 ANALASIS TO DETERMIN ADDITIONAL REQUIREMENTS WILL BE COMPLETED WITHIN 12 MONTHS OF THE ISSUE DATE OF THIS REPAIR (AIRCRAFT MUST NOT BE OPERATED BAYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR)
